# SDR 2020F00138

- Difficulty date: November 27, 2019
- Submitted: December 4, 2019
- Operation: General aviation
- Aircraft: N926VR
- Make and model: Cessna 750
- Aircraft serial: 7500026
- Aircraft time: 12,124 hours, 7,629 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 99145021
- Part serial: 1159
- Condition: Binding
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AMBER FLAPS FAIL ANNUNCIATION UPON RETRACTION.
